MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE BALANCED SIZER IM ROD; ATTUNE INSTRUMENTS : ALIGNMENT DEVICES

DEPUY IRELAND - 9616671 ATTUNE BALANCED SIZER IM ROD; ATTUNE INSTRUMENTS : ALIGNMENT DEVICES
Catalog Number 254400510
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Fissur on distal femur.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot code(s) was not provided.The investigation could not draw any conclusions regarding the reported event.Based on the inability to determine a root cause, the need for corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE BALANCED SIZER IM ROD
Common Device Name
ATTUNE INSTRUMENTS : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork, munster
EI 
MDR Report Key8056734
Report Number1818910-2018-75192
Device Sequence Number1585793
Product Code HWT
UDI-Device Identifier10603295130093
UDI-Public10603295130093
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number254400510
Initial Date Received by Manufacturer 10/18/2018
Supplement Date Received by Manufacturer12/11/2018
Initial Report FDA Received Date11/09/2018
Supplement Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;